Azilect and Pramipexole


#1

Hi, 

I am 41 and was dx a little over 2 weeks ago after first visit to Neuro. He has put me on Azilect 1mg daily and Pramipexole 0.26mg increasing over next 3 weeks, unfortunately I didn't get to see the doctor before the prescription was issued and wondered what the best time to take the medication would be?

Is it better to take them both at same time or one in morning the other at night?

Anyone had any negatve reactions to the 2 medication?

Thankyou

 


#2

Hi Sytra

I have been on both the drugs you mentioned and was advised from the start to take them first thing in the morning. No negative reactions.


#3

Yes, Sytra, I agree with AlanJ

Best of luck

Semele


#4

I'm on both them drugs take azilect and pramipexole on a morning and madopar 4xday been fine no side effects off them hope u fine and they help a bit x


#5

Hello, Sytra --

I have taken both Pramipexole and Azilect for more than ten years now.  I take both in the morning, then three more doses of Pramipexole during the day without any side effects.  When I first began taking Azilect, the doctor suggested one mg. per day.  Since I'm a rather small person or for some other reason, it was too much and I experienced mild dizziness.  We immediately cut the dosage in half, and I've been fine ever since.

Azilect deserves some credit for delaying the progression of my PD, I'm quite sure.  I have had the disease for 18 years and am still in the first stage, with only very subtle symptoms that people do not notice. 

Good luck!  Wishing you well,

J


#6

Hi, 

Thankyou for the advice, I started to take both in the morning but found I got a bit sleepy so changed to early afternoon, I still get sleepy but it is ater now. I did think when I first started taking them something was wrong as the day after my first dose I felt really bad, woke up early hours in bad sweats, felt sick and everytime I tried to shut my eyes I felt as though the room was spinning and I was dropping, all in all felt really bad... l

Lckily since then not been too bad, just feel a bit more confused than I used to, and find that walls tend to get in my way.

 


#7

Hi again, Sytra --

I don't know how you felt prior to taking these drugs; maybe you have improved.  But I do not think I would settle for living with those apparent side effects.  They sound strong and hard to deal with to me.  Have you asked about a lighter dose of one or both?

J


#8

Hi J of Grey Cottage

Pleased to let you know that after taking Azilect for nearly 2 years was recently finding I needed more and my new neuro put me on sinamet. Now feeling great and felt the difference from the first week with no side effects!.  Like you I am now finding half an azilect is enough for me but I am glad I have been on it as I am sure it has helped. Glad to hear you are travelling well. Any more travel plans? We enjoyed a cruise around NZ before Christmas.

best wishes. L